# SDR UALA2009060101584

- Difficulty date: June 1, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 78,622 hours, 12,627 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027013
- Part serial: 418
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE BLEED INOPERATIVE.  BITE MONITOR FAULTED PRV, PRVC, PRESS SENSOR, HPSOV AND WIRE FAULT.  REPLACED CARD M859, NO HELP.  INOPED PRSOV.  REPLACED HPSOV AND HP CONTROLLER.  REACTIVATED PRSOV, RAN ENG.  NO BLEED PRESSURE FROM NR 1 ENG INOP'D PRSOV.
